Alert archive / New York / Flash Flood Warnings in 2022
Flash Flood Warning 5, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Sep 4, 2022, 6:49 PM EDT for Allegany County, Cattaraugus County, New York. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2022, 6:49 PM EDT (22:49 UTC)
- Expired
- Sep 4, 2022, 10:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allegany County, NY, Cattaraugus County, NY
The radar
The Buffalo radar (KBUF), 103 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 7:30 PM EDT | FLASH FLOOD | 1 S Olean, NY | FLASH FLOODING ON SOUTH UNION STREET AND MARTHA AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 420 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
270
WGUS51 KBUF 042249
FFWBUF
NYC003-009-050245-
/O.NEW.KBUF.FF.W.0005.220904T2249Z-220905T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
649 PM EDT Sun Sep 4 2022
The National Weather Service in Buffalo has issued a
* Flash Flood Warning for...
Western Allegany County in western New York...
Southeastern Cattaraugus County in western New York...
* Until 1045 PM EDT.
* At 649 PM EDT, Doppler radar and automated rain gauges indicated
showers producing heavy rain across the warned area. Between 1 and
3 inches of rain have fallen. Additional rainfall amounts of 1 to
2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain showers.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Olean, Allegany, Weston Mills, St. Bonaventure, Portville, Rock
City Park, Haskell Flats, Knapp Creek and West Clarksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4200 7863 4218 7835 4212 7822 4200 7839
4200 7851 4200 7855 4200 7860
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
SJW3 follow-up statements
714
WGUS71 KBUF 050059
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
859 PM EDT Sun Sep 4 2022
NYC003-050109-
/O.CAN.KBUF.FF.W.0005.000000T0000Z-220905T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegany NY-
859 PM EDT Sun Sep 4 2022
...FLASH FLOOD WARNING IS CANCELLED FOR WESTERN ALLEGANY COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 4203 7850 4209 7844 4209 7832 4200 7841
4200 7846 4200 7849 4200 7852
$$
NYC009-050245-
/O.CON.KBUF.FF.W.0005.000000T0000Z-220905T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cattaraugus NY-
859 PM EDT Sun Sep 4 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT THIS
EVENING FOR SOUTHEASTERN CATTARAUGUS COUNTY...
At 859 PM EDT, local law enforcement reported flash flooding from
showers and thunderstorms that produced between 2 and 4 inches of
rain across the warned area earlier this evening. The worst flooding
is affecting areas south of Olean, with flooding reported on
portions of South Union Street and Martha Avenue. Additional
rainfall amounts up to 0.5 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Olean, Weston Mills, St. Bonaventure, Rock City Park and Knapp
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4203 7850 4209 7844 4209 7832 4200 7841
4200 7846 4200 7849 4200 7852
FLASH FLOOD...OBSERVED
$$
JJR591
WGUS71 KBUF 050108 CCA
FFSBUF
Flash Flood Statement...CORRECTED
National Weather Service Buffalo NY
908 PM EDT Sun Sep 4 2022
NYC003-050118-
/O.COR.KBUF.FF.W.0005.000000T0000Z-220905T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegany NY-
908 PM EDT Sun Sep 4 2022
...FLASH FLOOD WARNING IS CANCELLED FOR WESTERN ALLEGANY COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 4203 7850 4209 7844 4209 7832 4200 7841
4200 7846 4200 7849 4200 7852
$$
NYC009-050245-
/O.COR.KBUF.FF.W.0005.000000T0000Z-220905T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cattaraugus NY-
908 PM EDT Sun Sep 4 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT THIS
EVENING FOR SOUTHEASTERN CATTARAUGUS COUNTY...
At 859 PM EDT, local law enforcement reported flash flooding from
showers and thunderstorms that produced between 2 and 4 inches of
rain across the warned area earlier this evening. The worst flooding
is affecting areas south of Olean, with flooding reported on
portions of South Union Street and Martha Avenue. Additional
rainfall amounts up to 0.5 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by heavy rain showers and
thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Olean, Weston Mills, St. Bonaventure, Rock City Park and Knapp
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4203 7850 4209 7844 4209 7832 4200 7841
4200 7846 4200 7849 4200 7852
FLASH FLOOD...OBSERVED
$$
JJR921
WGUS71 KBUF 050240
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
1040 PM EDT Sun Sep 4 2022
NYC009-050250-
/O.EXP.KBUF.FF.W.0005.000000T0000Z-220905T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cattaraugus NY-
1040 PM EDT Sun Sep 4 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 1045 PM EDT THIS EVENING FOR
SOUTHEASTERN CATTARAUGUS COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4203 7850 4209 7844 4209 7832 4200 7841
4200 7846 4200 7849 4200 7852
$$
JJRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 2:58 PM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Sep 4, 2:58 PM EDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
258 PM EDT Sun Sep 4 2022
.SYNOPSIS...
The combination of a stalled frontal zone and a wave of low pressure
passing to the south of the region will continue to produce showers
and a few scattered thunderstorms across the region through Labor
Day. The most widespread and heaviest rain will fall across the
Southern Tier, with lighter and more intermittent rain expected
along and north of the Thruway. A few showers may linger into
Tuesday before high pressure builds into the Great Lakes and brings
drier weather for the second half of the week.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
Radar imagery showing a broken band of showers and a few isolated
thunderstorms along the frontal position across the Southern Tier.
This will continue to be the focus for the majority of the rain and
scattered thunderstorms through the afternoon. Meanwhile farther
north, only expect a few scattered showers and possibly some patchy
drizzle from the NY Thruway northward with overcast skies
dominating.
A mid level closed low will continue to spin over the mid
Mississippi Valley through Monday, becoming elongated and stretched
out with time as it interacts with another northern stream trough
moving from the northern Great Lakes to New England. The interaction
with the northern stream trough and deep southwesterly flow aloft
east of the closed low will continue to peel off numerous
convectively enhanced vorticity maxima, with a series of these
features moving from the Ohio Valley ENE across NY/PA over the next
24+ hours. Right entrance region jet dynamics will strengthen
tonight with modest strengthening of an upper level jet streak over
northern NY and New England. At the surface, a frontal zone stalled
near the NY/PA line will provide a low level focus for convergence
through Monday. The mid/upper level jet dynamics acting on the
stalled frontal zone will force a weak wave of low pressure to
ripple along the boundary, moving from Ohio tonight into PA on
Monday. PWAT values around 1.75" will provide ample moisture for the
synoptic and mesoscale forcing to act on.
Through the rest of the afternoon, the best coverage of showers and
a few thunderstorms will be across the Southern Tier where large
scale forcing, low level convergence, and deep moisture are
maximized. A few storms may produce locally heavy downpours. Farther
north in the cooler post-frontal airmass, expect a few scattered
showers to develop along and north of the Thruway, with some patchy
drizzle still possible. Some patchy fog will continue, mainly across
higher terrain where stratus is intersecting the hills.
Tonight expect the areal coverage of rain to gradually increase from
southwest to northeast as the most favorable period of mid/upper
level forcing arrives, and as the frontal wave ripples east across
Ohio. Subtle flow adjustments downstream of the frontal wave will
result in more organized frontogenesis overnight across the Southern
Tier, where the most widespread rain is expected overnight. Farther
north, expect an area of lighter rain to expand north towards the
south shore of Lake Ontario overnight as large scale forcing and
isentropic upglide atop the low level frontal wedge increases.
Expect some fog to develop again overnight and continue through
Monday morning as the low levels fully saturate and the frontal
inversion north of the stalled front steepens.
Monday the most widespread rain is expected through the first half
of the day when forcing and deep moisture maximize. There will
likely be areas of drizzle falling from a dense, low overcast as
well between areas of more organized rainfall. The rain and drizzle
will begin to gradually taper off through the afternoon and evening
along and north of the Thruway as better forcing moves east, and
somewhat drier air starts to advect southward out of southern
Ontario. Meanwhile, showers and a few embedded thunderstorms will
likely continue through the evening across the Southern Tier.
Monday night the gradual drying trend will continue as high pressure
builds east across Ontario and Quebec, and drier air advects in from
the north. Most areas will become dry overnight, with the exception
of the Southern Tier where a few showers may linger right through
Tuesday morning.
Total rainfall through Monday night will likely reach or exceed 1.0"
on average across the Southern Tier, with local 2.0"+ amounts from
slow moving embedded convection. If enough slow moving convection
develops and isolated flooding risk is possible across the Southern
Tier. Rainfall amounts will diminish with northern extent, down to
0.25" or less on average along the south shore of Lake Ontario and
the North Country.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Sandwiched between two ridges, ridge within the polar jet stream
will push across eastern Canada Tuesday through Wednesday night.
Meanwhile in the subtropical jet stream to the south, an elongated
area of low pressure will lie across the southern portions of the
Mississippi Valley and allow a few shortwave trough passages to
rotate across the Ohio Valley. The atmospheric pattern aloft will
then support an area of surface high pressure to lie over eastern
Canada Tuesday where it will gradually settle south across the Saint
Lawrence Valley.
While the close proximity of the surface high pressure will provide
for quiescent and mostly sunny skies across the northern portions of
the forecast area, the shortwave troughs aloft passing through the
Ohio Valley will support shower chances across the Southern Tier and
into the Finger Lakes.
Otherwise, temperatures throughout this time will remain near normal
with highs in the mid to upper 70s and lows ranging in the upper 50s
to low 60s.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
A very robust shortwave tracking south of the Aleutians today will
gradually work its way across the Canadian Rockies by Thursday
before digging across the Canadian prairies during the latter part
of the week. Why is this noteworthy? Because this feature will
eventually promote significant height rises along the East Coast.
As a result...sfc based high pressure that will already be in place
to start this period will become supported by an anomalously strong
ridge that will amplify to our east Friday and Saturday. This
scenario will lead to a stretch of fine late summer weather with
abundant sun and temperatures that will average well above normal.
The next chance for showers will arrive as the sfc low and/or frontal
boundary associated with the shortwave trough mentioned above,
approaches the forecast area during the second half of the weekend.
Guidance is having difficulty with the timing and amount of rain
with the system, and exactly what will bring the showers into the
region. Some guidance has a different sfc low tracking northeast
along a slow moving front, while other guidance is tracking just the
cold front across the region. As of now, the best chance for
showers is expected across the western third of the forecast
area starting Sunday morning, where there is low chance POPs
currently in place, for now at least.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
A stalled frontal zone across the Southern Tier will continue to
provide the focus for the majority of the showers and isolated
thunderstorms through the rest of the afternoon. Otherwise expect
just a few scattered showers or some patchy drizzle for the rest of
the area. Widespread IFR VSBY early this afternoon will try to show
some temporary improvement to a mix of MVFR/IFR late this afternoon
and evening.
A weak wave of low pressure will move east along the frontal zone
from Ohio into PA later tonight and Monday. Increasing moisture and
forcing from this frontal wave and upper level dynamics will produce
more widespread rain tonight through the first half of Monday,
especially across the southern half of the area. Widespread IFR CIGS
in low stratus will develop again overnight and continue through
much of Monday. Some patchy fog will also develop overnight through
the first half of Monday with areas of MVFR/IFR VSBY.
Outlook...
Monday night...Areas of MVFR/IFR in low stratus. Showers gradually
diminishing from north to south.
Tuesday...Areas of MVFR/IFR early improving to mainly VFR. A chance
of showers across the Southern Tier.
Tuesday night through Friday...Mainly VFR.
&&
.MARINE...
High pressure will remain in place to the north of the area across
Ontario and Quebec through Tuesday. This will maintain a persistent
northeast flow on Lake Ontario and Lake Erie through the first half
of the week. Small Craft Advisory winds and waves will continue
through this evening along the south shore of Lake Ontario.
Overnight through Tuesday winds and waves will continue to run close
to Small Craft Advisory levels much of the time along the south
shore of Lake Ontario, and possibly Lake Erie from Dunkirk
southwestward.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 8 PM EDT this evening for
NYZ001>004.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
LOZ042>044.
&&
SYNOPSIS...Hitchcock
NEAR TERM...Hitchcock
SHORT TERM...EAJ
LONG TERM...RSH/SW
AVIATION...Hitchcock
MARINE...HitchcockHazardous weather outlook, Sep 4, 2:03 PM EDT, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 203 PM EDT Sun Sep 4 2022 NYZ005>008-010>014-085-051815- Northern Cayuga-Oswego-Jefferson-Lewis-Northern Erie-Genesee-Wyoming- Livingston-Ontario-Southern Erie- 203 PM EDT Sun Sep 4 2022 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>004-051815- Niagara-Orleans-Monroe-Wayne- 203 PM EDT Sun Sep 4 2022 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019>021-051815- Chautauqua-Cattaraugus-Allegany- 203 PM EDT Sun Sep 4 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. A stalled front and slow moving area of low pressure will produce periods of rain and scattered thunderstorms this afternoon through Monday. Locally heavy rainfall and isolated flooding is possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A stalled front and slow moving area of low pressure will produce periods of rain and scattered thunderstorms this afternoon through Monday. Locally heavy rainfall and isolated flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-LOZ042>045-062>065-051815- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 203 PM EDT Sun Sep 4 2022 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-SLZ022-024-051815- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 203 PM EDT Sun Sep 4 2022 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
In the hours before
Special weather statement, Sep 4, 6:33 PM EDT, 16 minutes before
Special Weather Statement National Weather Service Buffalo NY 633 PM EDT Sun Sep 4 2022 NYZ020-021-042315- Cattaraugus NY-Allegany NY- 633 PM EDT Sun Sep 4 2022 ...Heavy rain will impact portions of southeastern Cattaraugus and west central Allegany Counties through 715 PM EDT... At 632 PM EDT, Doppler radar was tracking a heavy rain shower over Olean, moving northeast at 5 mph. Training of heavy rain showers is developing over this area. HAZARD...Heavy rain. SOURCE...Radar indicated. IMPACT...Heavy rains could cause flooding. Locations impacted include... Olean, Cuba, Weston Mills, St. Bonaventure, Haskell Flats, West Clarksville and Rock City Park. This includes Interstate 86 between exits 25 and 26. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4201 7842 4202 7856 4222 7829 4211 7822 TIME...MOT...LOC 2227Z 232DEG 5KT 4205 7844 MAX HAIL SIZE...0.00 IN MAX WIND GUST...30 MPH Welch
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 10:32 PM EDT | Small Craft Advisory | BUF | 24 hr | |
| Sep 4, 4:25 AM EDT | Beach Hazards Statement | BUF | Monroe, Niagara, Orleans, Wayne | 18 hr |
| Sep 4, 12:16 PM EDT | Special Weather Statement | BUF | Allegany | 44 min |
| Sep 4, 6:33 PM EDT | Special Weather Statement | BUF | Cattaraugus | 42 min |
Nearby
Flash Flood Warnings in New York, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.